Common yew intoxication: A case report

19Citations
Citations of this article
18Readers
Mendeley users who have this article in their library.

This article is free to access.

Abstract

Introduction. Taxine alkaloids cause fatal poisoning, in particular due to the compound's toxic effect on the cardiovascular apparatus. Case presentation. We describe the case of a 39-year-old Caucasian man with common yew intoxication for whom cardiopulmonary resuscitation using all available methods, although delayed and extended, was successful. Conclusions: Extended and delayed cardiopulmonary resuscitation can be used successfully to treat common yew intoxication. © 2014Vališ et al.; licensee BioMed Central Ltd.

Cite

CITATION STYLE

APA

Vališ, M., Kočí, J., Tuček, D., Lutonský, T., Kopová, J., Bartoń, P., … Klzo, L. (2014). Common yew intoxication: A case report. Journal of Medical Case Reports, 8(1). https://doi.org/10.1186/1752-1947-8-4

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free